# SDR DALA1235965807

- Difficulty date: June 6, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 35,030 hours, 11,290 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator Cable
- Condition: Failed
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THE R2 DOOR EMERGENCY POWER ACTUATION CABLE FAILED TEST.  ADJUSTED R2 DOOR EMERGENCY POWER ACTUATION CABLE IAW B757-300 AMM 52--11.  ADJUSTMENT CHECKS GOOD.
